Concordance between two linear orders: The Spearman and Kendall coefficients revisited
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 14 (1997)
Issue (Month): 2 (September)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: https://tcs.wildapricot.org/
|Order Information:||Web: http://www.springer.com/statistics/statistical+theory+and+methods/journal/357/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Pierre Barthelemy, Jean & Monjardet, Bernard, 1981. "The median procedure in cluster analysis and social choice theory," Mathematical Social Sciences, Elsevier, vol. 1(3), pages 235-267, May.